# SDR SIMA20131116005

- Difficulty date: November 16, 2013
- Submitted: January 24, 2014
- Operation: Air carrier
- Aircraft: N724AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145301
- Aircraft time: 29,406 hours, 26,336 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN CABIN ENTRY & GALLEY EMERGENCY LIGHTING INTERMITTENT.  R & R NR 1 EMERGENCY BATTERY & CHARGER ASSEMBLY IAW AEA MNTC WC 33-700-19.
